Title

Notes on M-Estimation in Exponential Signal Models

Published In

Communications in Mathematics and Statistics

Document Type

Citation

Publication Date

6-1-2021

Abstract

An M-estimation of the parameters in an undamped exponential signal model was proposed in Wu and Tam (IEEE Trans Signal Process 49(2):373–380, 2001), and the estimation was shown to be consistent under mild assumptions. In this paper, the limiting distributions of the M-estimators are investigated. It is shown that they are asymptotically normally distributed under similar conditions as assumed in Wu and Tam (IEEE Trans Signal Process 49(2):373–380, 2001). In addition, a recursive algorithm for computing the M-estimators of frequencies is proposed, and the strong consistency of these estimators is established. Monte Carlo simulation studies using Huber’s ρ function are also provided.

Rights

© 2022 Springer Nature Switzerland AG.

DOI

10.1007/s40304-019-00190-7

Persistent Identifier

https://archives.pdx.edu/ds/psu/38472

Share

COinS